# SDR DALA2024051605269

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 29,374 hours, 11,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-727i S26r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0344209) CORROSION ON AFT CARGO BAY ZEE CHANNEL FROM STA 727 TO STA 727I STR 26R. REMOVED R/H ZEE CHANNEL STA 727F+10 TO STA 727I IAW B737 SRM 51-40-02, FABRICATED R/H ZEE CHANNEL STA 727F+10 TO STA 727I IAW B737 SRM 53-00-53-2R AND DWG# 146A7500, FABRICATED REPAIR SPLICE AT STA 727F+10 IAW B737 SRM 53-00-53-2R, ALODINE AND PRIMED PARTS IAW B737 SRM 53-00-53-2R, INSTALLED REPAIR SPLICE AT STA 727F+10, IAW B737 SRM 51-40-02 AND DWG# 146A7500.
